ITEM METADATA RECORD
Title: A note on Thiele n-fractions
Authors: Levrie, Paul ×
Bultheel, Adhemar #
Issue Date: 1993
Publisher: J.C. Baltzer
Series Title: Numerical algorithms vol:4 pages:225-239
Abstract: We construct an n-fraction which is a generalization of a Thiele continued fraction. We prove that, under certain conditions, the m-th approximant of this n-fraction solves the vector case of the rational interpolation problem.
URI: 
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.